Hi, I`ve got COPD and asthma but till now haven`t suffered from hayfever but I had a really sore throat and tight chest for two weeks. Anyway we went away for a few days in the caravan and it got worse so I took 6 steroid tablets a day for five days. This really helped but now I`m off them it`s all starting again Plus I feel bruised all over as I always do when I come off steroids. The thing is I can`t stay on pred forever. Any ideas? I have Bricanyl, Symbicort and Spiriva but they don`t seem to help `cos the breathlessness comes and goes as if I`m being squeezed. Also feel quite sick on and off. Sorry to moan but only other asthma sufferers know how it feels- I think other people think you`re making a fuss.

3 Replies

  • I assume you have a respiratory consultant, I think you need to go back and explain exactly what is happening it sounds like either your asthma or COPD is not under control. Either way any increase or change in symptoms needs to be investigated. If you don't have a scheduled appointment soon I would call and see if you can get one. If you don't have a resp consultant maybe now is the time to ask your GP for a referral.

    Good luck


  • Thanks Bex, Last time I was in hospital (Feb 24th this year ) consultant said he`d see me at his clinic in about six weeks but I`ve heard nothing yet. I`ll go and see the doc `tho she tends to leave it to me to decide how to treat. Just don`t want to be on pred all summer!

  • Hi

    Have you ever suffered from Panic attacks as the symptoms your describing sound very much like the same as i have the tightening of the chest and feeling sickly.

You may also like...